# SDR SWAA2024101440849

- Difficulty date: September 23, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF TOP SURFACE IS DELAMINATED.<[01] DUE TO EXTENT OF THE DAMAGE; FABRICATED NEW 242AF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1553922-1; INSERTS INSTALLED USING BMS5-107 LOT#AK4BA2601A/A THEN CURED UNDER HEAT LAMP MONITORED WITH THERMOMETER ATS2209 CAL DUE DATE 10/2024; APPLIED TAPE; PART MARKED PANEL AND INSTALLED PLACARDS IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4A(2); PARA 5S; TABLE 204 AND BOEING DWG 144A5810-189.;[02] JOB COMPLETE.
